# SDR Y9PAN930LS82208

- Difficulty date: August 22, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N930LS
- Make and model: Gulstm G1159
- Aircraft serial: 133
- Aircraft time: 9,504 hours, 6,031 cycles
- Engine: Rroyce SPEY5118
- Engine time: 10,093 hours, 7,173 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 6226523207
- Part serial: 11372
- Condition: Intermittent
- Location: Atc
- Part time: 1,176 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MODE C TRANSPONDERS READ 500 FT HIGH 99 PERCENT OF THE TIME (IN CRUISE).  TROUBLESHOOTING IN PROCESS, WILL AMEND FORM WHEN DETERMINATION OF CAUSE  8/22/08.  RAN PITOT/STATIC SYS TO 45,000 FT AND CHECKED OUT PUT OF TRANSPONDER SYS WITH ATC601 TEST SET AND INDICATED NORMAL, REMOVED AND REPLACED CTL92 CONTROL GROUND CHECKS GOOD, PERFORMED OPERATIONAL TEST FLIGHT AND ATC REPORTS NO ABNORMALITIES.
